Publication
Title
Solving integral equations with logarithmic kernels by Chebyshev polynomials
Author
Language
English
Source (journal)
Numerical algorithms. - Basel
Publication
Basel : 2008
ISSN
1017-1398
Volume/pages
47:1(2008), p. 81-93
ISI
000252541800005
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 19.11.2017
To cite this reference